# SDR SWIA201024212

- Difficulty date: May 8, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 18,000 hours, 15,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY OVERHEAD FLOOD LIGHT INOP.  (FLT 5986)RELAMPED.
